I used to take yasmin... but i also had alot of organ issues due to that b.c and in and out of the hospital alot back in '07...i stopped taken it in 2008 when i turned up pregnant by my ex then had a misscarriage... but i was also on zoloft and some other med for my stomach issues along with yasminand i gained ALOOTT of weight... not sure which pill to blame...
Well i have been off B.C since 2008 and i lost all my weight since i stopped taken all perscribed pills and had the miscarriage.
I am scared to go BACK on B.C cause im affraid i will gain all my weight back. And im at a size that im VERY happy with at the moment...
Sooo can someone please help me?
I refuse inserting anything in my vagina or getting the shot << i know the shot will deffinately cause weight gain.
i rather take a pill...
So my main question that i am trying to get at here is:
"What birth control pill can i take that WONT cause weight gain????
grendslori is saying to just not have sex, to abstain from any sexual contact(abstinence).
If you are only looking for birth control, not for regulating hormones or anything else, then you can have the guy use condoms and also use spermicide. There is also the patch, which can be used. There are many different options, so talk to your doctor about which might work best for you.
ummm my question was NOT toward having sex condoms or not..
my MAIN question was what birth control pill out there can prevent from gaining weight! it has absolutely NOTHING to do with sex!!!!!!!!!!!
you guys have it all wrong or miss read wat i was saying or asking!
I WANNA NO WHAT BIRTH CONTROL WONT CAUSE WEIGHT GAIN!!!!!!!!!!!!!!
I WAS ON YASMIN AND GAINED WEIGHT!!!
THATS ALL I WANNA KNOW!
and im ganna have sex with or without condoms... thats not my point
yea i gained weight on melatonin and a bit on Yasmin ( don't know if it was cuz of the pill).... its not that they make you gain weight but they make you more hungry so i controlled my diet very closely. maybe you could get an implant ... my friend has it and says its good.
my dr told me yasmin has the least risks and least side effect so i would give it another go! gd luck!
haha thanks hun
yah see that was the thing when i was on yasminiused to be a size 5/6 i was like 125lbs and i gained like 35pounds and i ended up in a size 13!!!!! biggest size i have ever been in my entire life!!
but since i had my miscarriage and stopped my yasmin and all my other pills i have lost all that weight and now im back down to a size 5/6 an im scared im ganna gain it again and dont wanna go on b.c because of it... but my cramps are rediculasly painful!! i have to be like bed rest for 2 days when i get cramps because there soooo baaddd and midol and heat sometimes doesnt help... and when i was on b.c omg it was like heaven and it controlled it for me!!
ggeerr i just want to take 1 b.c pill that wont give me issues! lol wtf!=]
and i refuse planting anything inside me or getting the depo... my grl said the depo causes serous weight gain an alot of issues...so she got off of it...
idk i have an appointment on the 20th for a pap so ill ask my OBGYN..
Any type of birth control that has hormones can cause weight gain, so that means every single birth control pill can do that to you. It just depends on how your body reacts to it. You don't have to get super defensive over a simple response. Relax. I've told you about other birth control options in order to avoid gaining weight, simple as that. If you have problems with severe cramps, then look into why you get them so bad(maybe endometriosis, cysts, etc). Talk to your doctor about what will work best for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.